Existence of generalized symmetric Riemannian spaces with solvable isometry group

Miloš Božek

Časopis pro pěstování matematiky (1980)

  • Volume: 105, Issue: 4, page 368-384
  • ISSN: 0528-2195

How to cite

top

Božek, Miloš. "Existence of generalized symmetric Riemannian spaces with solvable isometry group." Časopis pro pěstování matematiky 105.4 (1980): 368-384. <http://eudml.org/doc/19068>.

@article{Božek1980,
author = {Božek, Miloš},
journal = {Časopis pro pěstování matematiky},
keywords = {generalized symmetric spaces; solvable isometry group},
language = {eng},
number = {4},
pages = {368-384},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Existence of generalized symmetric Riemannian spaces with solvable isometry group},
url = {http://eudml.org/doc/19068},
volume = {105},
year = {1980},
}

TY - JOUR
AU - Božek, Miloš
TI - Existence of generalized symmetric Riemannian spaces with solvable isometry group
JO - Časopis pro pěstování matematiky
PY - 1980
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 105
IS - 4
SP - 368
EP - 384
LA - eng
KW - generalized symmetric spaces; solvable isometry group
UR - http://eudml.org/doc/19068
ER -

References

top
  1. Graham P. J., Ledger A. J., s-Regular Manifolds, In: Differential geometry, in honour of K. Yano. Tokyo 1972, 134-144. (1972) Zbl0253.53044MR0328825
  2. Kobayashi S., Nomizu K., Foundations of Differential Geometry, N. York, London, Interscience Publishers, Vol. I (1963), Vol. II (1969). (1963) Zbl0119.37502
  3. 13] Kowalski O., Riemannian Manifolds with General Symmetries, Math. Z. 136 (1974), 137-150. (1974) Zbl0265.53040MR0341346
  4. Kowalski O., Existence of Generalized Symmetric Riemannian Spaces of Arbitrary Order, J. Diff. Geometry 12 (1977), 203-208. (1977) MR0514787
  5. Kowalski O., Classification of Generalized Symmetric Riemannian Spaces of Dimension n 5 , Rozpravy ČSAV, Řada MPV, No 8, 85 (1975). (1975) Zbl0343.53033MR0397620
  6. Kowalski O., Smooth and Affine s-Manifolds, Periodica Mathematica Hungarica Vol. 8(3-4), (1977), 299-311. (1977) Zbl0313.53022MR0487901
  7. Kreknin V. A., O razrešimosti algebr Li s regularnym avtomorfizmom konečnogo poriadka, DAN SSSR, 118, 3 (1958), 436-438. (1958) 
  8. 18] Ledger A. J., Obata M., Affine and Riemannian s-Manifolds, J. Diff. Geometry 2 (1968), 451-459. (1968) Zbl0177.24602MR0244893
  9. Winter D. J., On Groups of Automorphisms of Lie Algebras, J. Alg. 8 (1968), 131-142. (1968) Zbl0155.06902MR0223419

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.